Neo Synephrine Cold & Sinus Nasal Decongestant Spray Extra Strength Non-Drowsy

Neo Synephrine Cold & Sinus Nasal Decongestant Spray Extra Strength Non-Drowsy

Neo Synephrine

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Phenylephrine HCl (1%). Nasal decongestant. Fast, effective nasal congestion relief. Colds. Allergies. Pharmacist recommend. Temporarily relieves nasal congestion: due to common cold; due to hay fever or other upper respiratory allergies (allergic rhinitis). Temporarily relieves
...more >>

Ingredients

Active Ingredient - Purpose. Phenylephrine Hydrochloride 1.0% - Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Benzalkonium Chloride, Purified Water, Sodium Chloride, Sodium Citrate.

Directions

Directions: Use only as directed. To spray, squeeze bottle quickly and firmly. Adults and children 12 years and older: 2 or 3 sprays in each nostril not more often than every 4 hours. Children under 12 years: ask a doctor. Other information: Store at room temperature. Protect from light.

Always refer to the actual package for the most accurate information